# SDR CA190528004

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW109SP
- Aircraft time: 1,153 hours
- Engine: Pwc PW207C
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 305300701
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,042 hours
- Component: Engine, Pwc
- Component part number: PW207C
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO AIRCRAFT DEPARTING THE CREW NOTICED AN EXCESSIVE AMOUNT OF OIL ON THE ENGINE DECK. MAINTENANCE ACCOMPLISHED MULTIPLE SEAL REPLACEMENTS AND THE SOURCE OF THE OIL LEAK COULD NOT BE IDENTIFIED. THE ENGINE WAS SUBSEQUENTLY REMOVED AND SENT TO P&W FOR FURTHER INVESTIGATION. THE INITIAL INVESTIGATION FROM THE P&W WAS A POSSIBLE CRACK IN THE REDUCTION GEARBOX, HOWEVER THIS HAS NOT BEEN BEEN DETERMINED. FURTHER INVESTIGATION AND TESTING IS REQUIRED FROM THE P&W BEFORE THE CAUSE OF THE LEAK/FAILURE IS TO BE IDENTIFIED.  WE ARE STILL WAITING ON FEEDBACK FROM THE P&W ON WHAT THE FINDINGS ARE AND WILL BE ABLE TO UPDATE THE SDR ONCE INFORMATION BECOMES AVAILABLE  THE REQUIRED 3/14 DAY REPORTING PERIOD COULD NOT BE FOLLOWED, AS WE WERE WAITING FOR MORE INFORMATION FROM P&W. (TC# 20190528004)
